# SDR SWAA2019121939835

- Difficulty date: December 5, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB CRACKED LOCATED AT 27 INCH APPROXIMATELY FROM REAR SPAR ON STAB. STA. 120.30.         / REPAIRED INSPAR RIB IAW SRM.
